# SDR CKSA99071

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- Engine: Pwa JT9D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMB AT ALT 28.0, HEARD LOUD BANG JARRING ACFT.  NR 3 ENG FAILURE.  TIME 2345Z, 21 MIN INTO CLIMB.  CLEAR AIR, NO ICING.  AIRSPEED 300 KTS, OIL TEMP 130 DEGREES, EGT NORMAL, ENG IGNITION ON, ANTI-ICE OFF, OIL PRESSURE WENT TO 0 SHORTLY AFTER SHUTDOWN (NO RESTART ATTEMPT).
